Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes delayed periods after taking i pill?

User rating for this question
Answered by
Practicing since : 1985
Answered : 236 Questions
my wife and I had protected sex. we are a newly married couple. I was with her for a week and we used I pills as extra protection. after 5 days of the last inter course she had periods normal for 7 days with less bleeding. she had her periods before itz usual time. since then arround 34 days have passed by. there are no periods yet. are there any chances of pregnancy? please suggest.
Posted Fri, 21 Mar 2014 in Menstruation and Miscarriage
Answered by Dr. Cori Baill 48 minutes later
Brief Answer: No contraceptive method is perfect. Detailed Answer: No contraceptive method is perfect, however using pills and condoms is very very effective. If you used both methods I doubt you conceived. Menses can occur anywhere between 25-35 days apart and be normal. Some women are more regular than others. A simple urine pregnancy test should give you a definite answer 34 days after the start of the last menses. Use a first morning void so the urine is concentrated. I hope you get the answer you planned for. I think you will.
Above answer was peer-reviewed by
Follow-up: What causes delayed periods after taking i pill? 8 hours later
yes doctor we used both condoms and I pills every time we had intercourse. now I will go for urine pregnancy test kit.
Answered by Dr. Cori Baill 7 hours later
Brief Answer: I would be shocked if you were pregnant. Detailed Answer: By using pills and condoms you are very well protected. No method is 100% but this is pretty close. I think the pregnancy test will be negative. I certainly hope so since you're going to such effort. You sound very responsible and concerned. I wish you every happiness in your new marriage.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor